Publikacije-vukovic

Mladen Vuković.

My fields of interest: interpretability logic,
                                        provability logic,
                                        modal logic,
                                        generalized power series

Publications.

L. Mikec, F. Pakhomov, M. Vuković, Complexity of the interpretability logic IL, Logic Journal of IGPL, (2018) 

L. Mikec, T. Perkov, M. Vuković,  Decidability of interpretability logics ILM_0 and ILW*, Logic Journal of IGPL, 25(2017), 758-772

T. Perkov, M. Vuković, Filtrations of generalized Veltman models, Mathematical Logic Quarterly, 62 (2016), 412-419
MR 3549559; Zbl 1359.03043

V. Čačić, M. Vuković, Interpretability logic IL does not have finite subtree property, Rad HAZU, Matematičke znanosti, 18=519(2014), 1-5
MR 3333814; Zbl 1312.03037 

T. Perkov, M. Vuković, A bisimulation characterization for interpretability logic, Logic Journal of IGPL, 22(2014), 872-879
MR 3285328; Zbl 1268.03022

T. Perkov, M. Vuković, Some characterization and preservation theorems in modal logic, Annals of Pure and Applied Logic, 163(2012), 1928-1939
MR 2964879; Zbl 1268.03022

V. Čačić, M. Vuković, A note on normal forms for closed fragment of system IL, Mathematical Communications, 17(2012), 195-204
MR 2946142; Zbl 1252.03138

M. Vuković, A Note on ultraproducts of Veltman models, Glasnik matematički, 46(66)(2011), 7-10
MR 2810923 (2012e:03136); Zbl 1228.03041

D. Vrgoč, M. Vuković, Bismulation quotients of Veltman models, Reports on Mathematical Logic, 46(2011), 59-73
MR 2986766; Zbl 1253.03045

D. Vrgoč, M. Vuković, Bisimulations and bisimulation quotients of generalized Veltman models,  Logic Journal of IGPL, 18(2010), 870-880
MR 2733948 (2011m:03038); Zbl 1213.03072

M. Vuković, Bisimulations between generalized Veltman models and Veltman models, Mathematical Logic Quarterly, 54(2008), 368-373
MR 2435900 (2009f:03085)); Zbl 1145.03035

M. Vuković, Hennessy-Milner theorem for interpretability logic, Bulletin of the Section of Logic, 34(2005), 195-201
MR 2222215 (2006m:03047); Zbl 1117.03067

M. Vuković, Generalized Veltman models with a root, Mathematical Communications, 9(2004), 105-111
MR 2076236 (2005d:03105); Zbl 1073.03034

M. Vuković, A note on sematics of interpretability logic IL(KW1), Bulletin of the Section of Logic, 32(2003), 109-115
MR1997189; Zbl 1119.03342

M. Vuković, Characteristic classes and bisimulations of generalized Veltman models,  Grazer Mathematische Berichte, 341(1999), 7-16
MR 1816205 (2002c:03038); Zbl 0980.03060

M. Vuković, The principles of interpretability, Notre Dame Journal of Formal Logic, 40(1999), 227-235
MR 1816205 (2002j:03018); Zbl 0972.03059

M. Vuković, The interpretability logic ILF, Mathematical Communications, 3(1997), 205-210
MR 1679739 (2000e:03159); Zbl 0926.03022

M. Vuković, Some correspondences of principles in interpretability logic, Glasnik matematički, 31(51) (1996), 193-200
MR 1444968 (98i:03076); Zbl 0871.03043

Go to top